MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number PXB35-07-37-135
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a physician was attempting to use a visipro stent to treat a lesion in the iliac artery ¿ common in a patient with moderate calcification and tortuosity and 80% stenosis.A non-medtronic 6frx45cm (terumo) sheath and.014x 300 (halberd) wire were also used.No damage noted to packaging noted, no issues noted when removing the device from the hoop/tray, device was prepped as per ifu.Resistance was encountered when advancing the device but no excessive force was required.It was reported that the stent dislodged during delivery to/at lesion; the visipro was inflated with a nanocross after it came off the balloon.A non-medtronic guide catheter was used to push stent down into position.This was then followed by another nanocross, and an evercross to expand the stent.Implanted another visipro at the lesion site.No further patient injury reported for this event.
 
Additional Manufacturer Narrative
Additional information received: use of the second visi-pro stent was planned.Visi-pro deployed at location where it dislodged from balloon.No allegation against either the nanocross or evercross balloons.Product analysis: the visi-pro balloon-expandable biliary stent system was received for evaluation.No ancillary devices or cine images from the procedure were received.The visi-pro was received without its stent and the balloon remained in pre-inflation profile, tightly wrapped or winged with stent crimp witness marks.If information is provided in the future, a supplemental report will be issued.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key8361712
Report Number2183870-2019-00088
Device Sequence Number16648599
Product Code FGE
UDI-Device Identifier00643169787803
UDI-Public00643169787803
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P030045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2021
Device Catalogue NumberPXB35-07-37-135
Device Lot NumberA758972
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2019
Initial Date Received by Manufacturer 02/18/2019
Supplement Date Received by Manufacturer02/25/2019
Initial Report FDA Received Date02/22/2019
Supplement Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight78